| Model Number |
TFNT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the lens on the left shows probably due to the shooter two impressions, which are optically relevant or disturbing.Physician is now planning to remove this iol and replace it with a new one.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Product manufacturing site updated due to confirmation suspect to be delivery system not an iol.Manufacturer report number corrected and reported under 2523835-2022-00253.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received that the impression was certainly caused by the injector.However, for the time being, the lens will not be replaced.